Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Choosing Your MedsChoosing Your Meds
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


RE SWitching to Reyataz
Sep 18, 2004

I had the fat redistribution and became diabetic. When I went off the Crixivan these side effects went away after time. My understanding is that you do not see these side effects with Reyataz. Is that true. That is why I am leery of trying A protease inhibitor. Also with the Sustiva i had to stop taking at night because i could not sleep. Now I am in a foggy haze in the morning and I am very antsy. I realize that you have to weigh which side effects are easier to deal with that is why I have stayed on Sustiva for 6 years. If Reyataz has the fforementioned side effects I am willing to stick with Sustiva. Do you see any new drugs in the pipeline that I might wait for instead of switching.

Response from Dr. Lee

As you mention, each of the drugs has side effects. However, any given individual may or may not have side effects. So, best way to determine how you'll respond, is to try it. If you have not developed resistance, you can always go back to a previous effective treatment if the side effects are too uncomfortable.

Be well.



Previous
Reduced cd4 and change of drugs please help desperate!!!!!!!
Next
Should I switch from successful 7 year regimen?

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement